# SDR DLM88091612

- Difficulty date: October 10, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 59,085 hours, 46,827 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV RUSTED PULLEY ATTACHING HARDWARE AND GUARD PIN WAS FOUND FOR THE TAIL CONE RELEASE SYSTEM CABLE AT STA Y=1510  RUSTED HARDWARE AND GUARD PIN WAS REPLACED IAW AMM 20-10-17-201.
